# SDR 29GA93931101011A

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,557 hours, 41,946 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contact
- Condition: Dirty
- Location: Annuciator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4008 PNS/TPA PILOT REPORTED LEFT "L" LETTER GEAR INDICATOR ANNUNCIATOR LAMP IS INOPERATIVE.  CLEAN CONTACT ON GEAR INDICATOR ANNUNCIATOR OPERATIONAL CHECK OK.
